Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the approximate solution of linear differential equations with boundary conditions


Author: W. H. Mc Ewen
Journal: Bull. Amer. Math. Soc. 38 (1932), 887-894
DOI: https://doi.org/10.1090/S0002-9904-1932-05549-5
MathSciNet review: 1562537
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05549-5